Alert archive / Texas / Flash Flood Warnings in 2004

Flash Flood Warning 39, NWS Corpus Christi, TX

May 13, 2004McMullen County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 13, 2004, 7:24 PM CDT for McMullen County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2004, 7:24 PM CDT (00:24 UTC)
Expired
May 13, 2004, 9:30 PM CDT
In force
2 hr
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

County McMullen County, TX

The radar

The Corpus Christi radar (KCRP), 124 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2004-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3220 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2004-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3220 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 140024
FFWCRP
TXC311-140230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
724 PM CDT THU MAY 13 2004

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MCMULLEN COUNTY IN TEXAS

* UNTIL 930 PM CDT

* AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN 10 MILES SOUTH OF TILDEN...MOVING NORTHEAST AT 5
  MPH.

* SOME LOCATIONS AFFECTED INCLUDE...
  TILDEN...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES AND
ARROYOS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 2839 9876 2820 9875 2819 9836 2853 9838

$$

MJG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 3:15 PM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, May 13, 3:15 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
315 PM CDT THU MAY 13 2004

...TORNADO WATCH IN EFFECT FOR PORTIONS OF THE VICTORIA CROSSROADS
AND RIO GRANDE PLAINS...

WILL SEND OUT NEW ZONES TO HEADLINE TORNADO WATCH FOR THE NORTHERN
TIER COUNTIES FROM LA SALLE TO VICTORIA THROUGH 8 PM.  VERY MOIST
AND UNSTABLE ATMOSPHERE...WITH CAPES AROUND 4000 J/KG...REMAINS IN
PLACE ACROSS THE REGION.  SURFACE TROUGH EXTENDING FROM NORTHEAST
MEXICO INTO THE GULF OF MEXICO HAS HELPED TO BACK WINDS CONSIDERABLY
OVER THE VICTORIA CROSSROADS AND NORTHERN COASTAL BEND THIS
AFTERNOON CREATING AT LEAST A MODERATELY SHEARED ENVIRONMENT.
ANALYSIS FROM LAPS DATA CONTIUES TO SHOW 0-3 KM HELICITY VALUES
AROUND 100.

&&

.PREVIOUS DISCUSSION...

.SHORT-TERM (TONIGHT THROUGH FRIDAY NIGHT)...INTERESTING FORECAST
BEGINNING TONIGHT.  RADAR IS BECOMING MORE ACTIVE THIS AFTERNOON AS
SHOWERS AND THUNDERSTORMS TRY TO DEVELOP ALONG THE I-35 CORRIDOR.
RUC AND MESO-ETA MODEL SOUNDINGS ARE INDICATING CAPE VALUES OF 4000
J/KG ACROSS CWA WITH SURFACE TEMPS IN THE LOW TO MID 80S.  DECENT
SHEAR IS IN PLACE ACROSS THE EASTERN HALF AS WELL WITH THE REMNANTS
OF THE LLJ KEEPING 25 KNOT WINDS AT 1-2 KFT.  CURRENT SATELLITE AND
RADAR TRENDS ARE SHOWING DEEPENING CONVECTION ALONG THE COLD FRONT
AND DRYLINE TO OUR NORTH...WITH ONLY LIGHT TO MODERATE SHOWERS IN
OUR CWA.  THINK THIS TREND WILL CONTINUE THIS AFTERNOON...WITH
THUNDER DEVELOPING IN THE INLAND SECTIONS OF SOUTH TEXAS...AS
INSTABILITY REMAINS A NON-ISSUE.

WILL GO WITH THE HIGHEST POPS ACROSS THE NORTHERN TIER COUNTIES BUT
WILL KEEP AT LEAST CHANCE POPS ACROSS THE ENTIRE AREA.  WINDS SHOULD
REMAIN AROUND 10-15 KNOTS OVERNIGHT...WITH 15-20 OVER THE WATERS.
WILL CONTINUE SCA FOR THE GULF WATERS AS LLJ INTENSIFIES AGAIN
TONIGHT.  SCEC LOOKS REASONABLE FOR THE GULF. MAIN FORECAST PROBLEM
WILL BE A TIMING ISSUE WITH THE FRONT AND ASSOCIATED CONVECTION.
CURRENT THINKING IS THAT WITH STORMS FIRING ALONG THE
FRONT...BOUNDARY COULD ACCELERATE A LITTLE MORE THAN FORECAST AND
CONVECTION COULD REACH THE NORTH BEFORE 12Z.  WILL GO CLOSER TO THE
GFS TIMING AND BRING LIKELY POPS INTO THE FORECAST AROUND 14Z FRIDAY
AND SPREADING SOUTH THROUGHOUT THE MORNING. MODEL DISCREPANCIES
CONTINUE WITH HOW THE FEATURE IS BEING HANDLED FROM THIS POINT ON.
ETA IS BLOWING AN MCS THROUGH SOUTH TEXAS DURING THE MORNING/EARLY
AFTERNOON AND CLEARING OUT.  GFS IS STALLING THE BOUNDARY OVER THE
CWA AND KEEPING CHANCE POPS IN THE FORECAST THROUGH THE WEEKEND.
NGM IS KEEPING THE FRONT TO THE NORTH.  UKMET IS SIMILAR TO THE GFS
IN STALLING THE BOUNDARY ACROSS SOUTH TEXAS.  WILL LEAN TOWARDS THE
GFS AND UKMET SOLUTIONS AND KEEP LOW-END CHANCE POPS IN THE FORECAST
THROUGH FRIDAY NIGHT.

&&

LONG-TERM (SATURDAY THROUGH THURSDAY)...A COLD FRONT WILL WEAKLY
STALL ACROSS THE CWA SATURDAY MORNING THEN QUICKLY DISSIPATE AND/OR
RE-POSITION NORTH OF THE REGION WITH A WEAK TO MODERATE ONSHORE FLOW
PREVAILING THROUGH SUNDAY NIGHT. PWAT DISPARITIES BETWEEN THE
GFS/ETA IS A FUNCTION OF MID/UPPER TROPOSPHERIC MOISTURE. LOWER
TROPOSPHERIC MOISTURE DEPTH IS SUFFICIENTLY DEEP PER BOTH MODELS
WITH ADEQUATE INSTABILITY. THE ONLY FORCING MECHANISM FOR CONVECTION
IS THE SEA BREEZE BOUNDARY AND THAT IS NOT IMPRESSIVE. MACROSCALE
SUBSIDENCE IN THE WAKE OF AN MCS WILL PLAY A HINDERING ROLE SATURDAY
WHILE A DEVELOPING MID TROPOSPHERIC SUBSIDENCE INVERSION PLAYS A
COUNTERACTING PART SUNDAY. WILL ONLY INDICATE SLIGHT CHANCE POPS FOR
DIURNAL CONVECTION. PATCHY/AREAS OF OVERNIGHT/MORNING FOG PROBABLE
GIVEN A DECOUPLED BOUNDARY LAYER AND BREAKS IN THE CLOUDS. GUIDANCE
TEMPERATURES WERE QUITE REASONABLE AND WERE FOLLOWED CLOSELY. A
WEAKNESS ALOFT WITH VORTICITY MAXIMA CIRCULATING AROUND IT WILL
PERSIST MONDAY THROUGH WEDNESDAY BEFORE EXITING THURSDAY AND
ALLOWING UPPER-LEVEL RIDGING TO TAKE HOLD. ONSHORE FLOW AT THE
SURFACE WILL CONTINUE AND SUSPECT THAT PWATS WILL BE HIGHER GIVEN
THE UPPER-LEVEL FEATURE. WILL INDICATE SLIGHT CHANCE POPS FOR MONDAY
THROUGH WEDNESDAY DUE TO WEAK UPPER-LEVEL FORCING AND DIURNAL
SURFACE FORCING ALONG THE SEA BREEZE BOUNDARY. TEMPERATURES WITHIN A
DEGREE OR TWO OF CLIMATOLOGY AND TYPICAL DIURNAL TRENDS IN
CLOUDINESS CAN BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 74 82 68 82 68 / 30 60 40 20 10
VICTORIA       72 81 65 81 68 / 40 60 40 20 10
LAREDO         76 87 69 87 70 / 30 50 40 20 10
ALICE          73 85 67 85 67 / 30 60 40 20 10
ROCKPORT       75 83 70 83 71 / 30 60 40 20 10
COTULLA        73 86 65 85 67 / 40 60 40 20 10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...SCA GMZ250-255-270-275. TORNADO
WATCH THROUGH 8 PM FOR VICTORIA...GOLIAD...BEE...LIVE OAK...MCMULLEN
AND LA SALLE COUNTIES.

&&

94/MJ...SHORT-TERM
85/BB...LONG-TERM
Hazardous weather outlook, May 13, 6:15 AM CDT, 13 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
615 AM CDT THU MAY 13 2004

GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100-
ARANSAS-BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-BEE-CALHOUN-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
DUVAL-GOLIAD-JIM WELLS-KLEBERG-LASALLE-LIVE OAK-MCMULLEN-NUECES-
REFUGIO-SAN PATRICIO-VICTORIA-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-WEBB-
615 AM CDT THU MAY 13 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE
AFTERNOON HOURS OVER PARTS OF SOUTH TEXAS BUT ARE EXPECTED TO
REMAIN BELOW SEVERE LIMITS.  SMALL CRAFT ADVISORY CONDITIONS CAN BE
EXPECTED OVER THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SHOWERS AND THUNDERSTORMS WILL BE LIKELY ON FRIDAY AS A COLD FRONT
MOVES TOWARD THE AREA.  SOME OF THESE STORMS WILL HAVE THE POTENTIAL
TO PRODUCE STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL...WITH ONE
OR TWO STORMS POSSIBLY APPROACHING SEVERE LIMITS...PRODUCING WINDS
60 MPH OR MORE...MAINLY DURING THE AFTERNOON AND EVENING HOURS.  THE
FRONT WILL REMAIN NEAR THE COAST ON SATURDAY...PROVIDING A CHANCE
FOR SHOWERS OR THUNDERSTORMS BEFORE MOVING NORTH AND DISSIPATING
SATURDAY NIGHT. NO SEVERE WEATHER IS EXPECTED SATURDAY OR SATURDAY
NIGHT AT THIS TIME. THERE IS A SLIGHT CHANCE FOR PRECIPITATION
SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

91/86

In the hours before

Local storm report, May 13, 6:46 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
646 PM CDT THU MAY 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0635 PM     FLASH FLOOD      VICTORIA                28.82N 96.98W
05/13/2004                   VICTORIA           TX   TRAINED SPOTTER

            MOST STREETS IN VICTORIA ARE COVERED WITH 6 INCHES OF
            WATER...ONE FOOT OF WATER OVER 236 NEAR NURSERY.

&&

SMART
Special weather statement, May 13, 7:11 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
711 PM CDT THU MAY 13 2004

TXZ234-246-247-140100-
CALHOUN-REFUGIO-VICTORIA-
711 PM CDT THU MAY 13 2004

...A TORNADO WATCH IS IN EFFECT UNTIL 8 PM...
...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 12 PM...

...A CLUSTER OF STRONG THUNDERSTORMS WILL CONTINUE ACROSS CALHOUN...
REFUGIO AND VICTORIA COUNTIES THROUGH 800 PM CDT...

AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER EXTREME NORTHEASTERN REFUGIO
COUNTY...OR ABOUT 4 MILES SOUTHEAST OF MCFADDIN...MOVING NORTHEAST AT
20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MCFADDIN...
BLOOMINGTON...PLACEDO...DACOSTA AND KAMAY.

THIS CLUSTER OF STRONG THUNDERSTORMS HAS HAD A HISTORY OF PRODUCING
SMALL HAIL...WINDS GUSTING UP TO 50 MPH...CONTINUOUS LIGHTNING VERY
HEAVY RAIN WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES AN HOUR.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION.

94...MJ
Local storm report, May 13, 7:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
713 PM CDT THU MAY 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FLASH FLOOD      2 NW MATHIS             28.11N 97.85W
05/13/2004                   SAN PATRICIO       TX   TRAINED SPOTTER

            A FOOT AND A HALF OF WATER OVER THE ACCESS ROADS JUST
            NORTHWEST OF MATHIS NEAR I37 AND 359.

&&

SMART
Local storm report, May 13, 7:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
715 PM CDT THU MAY 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             15 NE REFUGIO           28.46N 97.10W
05/13/2004  0.25 INCH        REFUGIO            TX   LAW ENFORCEMENT

            JUNCTION OF 239 AND 77

&&

SMART
Special weather statement, May 13, 7:15 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
715 PM CDT THU MAY 13 2004

TXZ229>232-239>247-140500-
ARANSAS-BEE-CALHOUN-DUVAL-JIM WELLS-KLEBERG-LA SALLE-LIVE OAK-
MCMULLEN-NUECES-REFUGIO-SAN PATRICIO-WEBB-
715 PM CDT THU MAY 13 2004

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT...

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
VALID UNTIL MIDNIGHT CDT. THE WATCH INCLUDES THE COUNTIES OF
ARANSAS...BEE...CALHOUN...DUVAL...JIM WELLS...KLEBERG...
LA SALLE...LIVE OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO AND
WEBB. SOME CITIES INCLUDED IN THE WATCH ARE ALICE...ARANSAS PASS...
BEEVILLE...BENAVIDES...CORPUS CHRISTI...COTULLA...ENCINAL...GEORGE
WEST...INGLESIDE...KINGSVILLE...LAREDO...MATHIS...PORT ARANSAS...PORT
LAVACA...PORT OCONNOR...PORTLAND...REFUGIO...ROBSTOWN...ROCKPORT...
SEADRIFT...SINTON...SKIDMORE...THREE RIVERS AND TILDEN.

A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE
THUNDERSTORMS TO OCCUR IN OR NEAR THE WATCH AREA. SEVERE
THUNDERSTORMS ARE CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF A PENNY
OR LARGER...STRONG WINDS OF 58 MPH OR GREATER AND EVEN TORNADOES.

EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE PREPARED FOR POSSIBLE
ACTIVATION. RESIDENTS ACROSS SOUTH TEXAS SHOULD REMAIN ALERT AND BE
READY TO ACT QUICKLY IF THREATENING WEATHER APPROACHES YOUR AREA. IF
SEVERE WEATHER THREATENS YOUR AREA...THEN MOVE TO AN INTERIOR ROOM
AND LAY DOWN ON THE FLOOR. IF CAUGHT OUTSIDE...LAY FLAT DOWN ON THE
GROUND...PREFERABLY IN A DITCH OR OTHER LOW SPOT. NEVER TRY TO OUTRUN
SEVERE WEATHER.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL STATEMENTS OR
POSSIBLE WARNINGS REGARDING THIS DEVELOPING WEATHER SITUATION.

MB
Special weather statement, May 13, 7:22 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
722 PM CDT THU MAY 13 2004

TXZ232-140100-
BEE-
722 PM CDT THU MAY 13 2004

...SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH MIDNIGHT..

...A STRONG THUNDERSTORM WILL CONTINUE ACROSS SOUTHERN BEE COUNTY
THROUGH 800 PM CDT...

AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SKIDMORE...OR ABOUT 6 MILES NORTH OF
TYNAN...MOVING NORTH AT 10 MPH.  THIS STRONG THUNDERSTORM IS
CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS TO 50 MPH. IN
ADDITION...VERY HEAVY RAINFALL OF 2 TO 3 INCHES PER HOUR WILL
COMPOUND FLASH FLOODING PROBLEMS THROUGH THE NEXT HOUR.

JR

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:03 PM CDTSevere Thunderstorm WarningCRPMcMullen57 min
May 13, 7:42 PM CDTSpecial Marine WarningCRP3 hr
May 13, 7:53 PM CDTSevere Thunderstorm WarningCRPLa Salle52 min
May 13, 8:14 PM CDTFlash Flood WarningCRPRefugio, Victoria3 hr
May 13, 8:18 PM CDTSevere Thunderstorm WarningCRPRefugio42 min
May 13, 8:31 PM CDTSpecial Marine WarningCRP3 hr
May 13, 8:35 PM CDTFlash Flood WarningCRPBee, Goliad, Live Oak3 hr
May 13, 8:40 PM CDTSevere Thunderstorm WarningCRPLa Salle65 min
May 13, 8:48 PM CDTFlash Flood WarningCRPLa Salle3 hr
May 13, 8:51 PM CDTSevere Thunderstorm WarningCRPBee54 min
May 13, 8:57 PM CDTFlash Flood WarningCRPCalhoun2 hr
May 13, 9:00 PM CDTSevere Thunderstorm WarningCRPRefugio45 min
May 13, 9:09 PM CDTSevere Thunderstorm WarningCRPBee, San Patricio56 min
May 13, 9:34 PM CDTSevere Thunderstorm WarningCRPMcMullen56 min
May 13, 9:42 PM CDTFlash Flood WarningCRPSan Patricio3 hr
May 13, 9:54 PM CDTFlash Flood WarningCRPMcMullen3 hr
May 13, 9:54 PM CDTSevere Thunderstorm WarningCRPNueces, San Patricio51 min
May 13, 10:01 PM CDTFlash Flood WarningCRPAransas3 hr
May 13, 10:38 PM CDTFlash Flood WarningCRPNueces3 hr
May 13, 10:49 PM CDTSpecial Marine WarningCRP3 hr
May 13, 10:49 PM CDTSpecial Marine WarningCRP3 hr
May 13, 11:15 PM CDTFlash Flood WarningCRPRefugio, Victoria2 hr
May 13, 11:38 PM CDTFlash Flood WarningCRPDuval, Jim Wells2 hr
May 13, 11:43 PM CDTSevere Thunderstorm WarningCRPNueces62 min
May 14, 12:00 AM CDTSevere Thunderstorm WarningCRPDuval45 min
May 14, 12:33 AM CDTSevere Thunderstorm WarningCRPKleberg57 min
May 14, 12:45 AM CDTFlash Flood WarningCRPKleberg90 min
May 14, 1:37 AM CDTSpecial Marine WarningCRP113 min

Nearby

Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.